Walgreens Junior Strength Ibuprofen Chewables, Grape, 24 ea
You Save: 51%
4.6 out of 5 stars with 30 reviews
For Ages 2-11 Pain Reliever Fever Reducer Ibuprofen Tablets 100 mg 2 Lasts Up to 8 Hours 3 Grape Flavored Chewable Tablets 100% Satisfaction guaranteed with all Walgreens products or your money back.Walgreens,Junior Strength Ibuprofen Chewables. pain & fever. medicines. Grape.
Advil PM Pain Reliever with Sleep Aids 20's Pack of 2 (40 Count)
You Save: 12%
mpn: 5959va, ean: 0741533875337,
4.6 out of 5 stars with 7 reviews
Advil PM Pain Reliever with Sleep Aids 20's Pack of 2 (40 Count)A gentle sleep aid Ibuprofen. The diphenhydramine helps you get a full nights sleep. shortens the time it takes to fall asleep and increases the duration of your sleep. When aches and pains are keeping you up, sleep better with Advil pm. 20 x 2 Packs Total 40 Count.
Member's Mark 200mg Ibuprofen Softgels Tablets, 200 ct. (2 pk.)
You Save: 2%
mpn: le, ean: 0745352113526,
4.9 out of 5 stars with 145 reviews
Member's Mark Ibuprofen Softgels are perfect to combat life's daily aches and pains, including symptoms of the common cold, toothaches and muscular pain. Member's Mark Ibuprofen Softgels come to the rescue so that these minor discomforts don't ruin your day.Includes 400 softgel tablets. Temporarily relieves minor aches and pains. Pain reliever and fever reducer.
Sunmark Ibuprofen 200 mg - 1000 Tablets
mpn: PE604K9S1, ean: 0010939843449,
4.3 out of 5 stars with 236 reviews
Temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps. Temporarily reduces fever. Gluten free.Active Ingredients: In Each Tablet: Ibuprofen 200 mg (NSAID) (Non-Steroidal Anti-Inflammatory Drug)Temporarily reduces fever. Gluten free..
Advil (200 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
4.6 out of 5 stars with 147 reviews
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3) The pain reliever in Advil is ibuprofen, a
Advil PM Pain Reliever/Nighttime Sleep Aid, Ibuprofen and Diphenhydramine (1 Pack ,200 Coated Caplets)
You Save: 19%
4.8 out of 5 stars with 44 reviews
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.Pain relief plus a gentle
Advil Children's Fever Reducer/Pain Reliever, 100 mg Ibuprofen, Fruit flavor, Oral Suspension, 4 fl. oz. Bottle, pack of 6
mpn: PPAX1155200, ean: 0305730170307,
4.7 out of 5 stars with 185 reviews
Reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. When your child has a high fever, you know what it's like to wait it out. Fever Reducer/Pain Reliever. Ages 2-11 years. Lasts up to 8 hoursFever and minor aches due to common cold, flu, sore throat, headaches and toothaches. Long Lasting: Up to 8 hours of fever relief. Fever Reducer/Pain Reliever.
Motrin Ib Pm Caps 40ct Size 40ct
mpn: 365718, ean: 0300450563408,
4.6 out of 5 stars with 259 reviews
For relief of occasional sleeplessness when associated with minor aches and pains, helps you fall asleep and stay asleep.Ibuprofen.
Motrin IB Ibuprofen 50 Packets/Box, 2 Tablets/Packet
mpn: 713807609870, ean: 0713807609870,
4.4 out of 5 stars with 30 reviews
2 pain relief tablets in travel size individually sealed packet. Pain reliever, fever reducer.Motrin IB Ibuprofen. pack of 50.
Member's Mark 200 mg Ibuprofen. (600 ct 2 ct.)
mpn: LE, ean: 0731631093771,
4.3 out of 5 stars with 94 reviews
Compare to the active ingredient in Advil 2 bottles, 600 ct. tablets each Pain reliever Fever reducer.Compare to the active ingredient in Advil®. 1200 coated 200 mg tablets. Pain reliever*. Fever reducer*. See packaging for new warnings information.
Children's Advil Suspension, White Grape, 4 Ounce (Pack of 2)
mpn: 839068-2, ean: 0305730290302,
4.3 out of 5 stars with 75 reviews
Reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.Children's advil suspension temporarily relieves fever fast. It lasts up to eight hours. Children's advil relieves aches and pains.
Advil (200 Count) Easy Open Arthritis Cap Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief
4.2 out of 5 stars with 58 reviews
Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil easy open arthritis cap is designed with a comfortable cap that's easy to open. The medicine in Advil was scientifically designed to relieve pain at the site of inflammation so you can get powerful relief when you
Walgreens Ibuprofen Pm 200Mg Caplets, 80 ea
4.6 out of 5 stars with 190 reviews
Relieves Occasional Sleeplessness Relieves Minor Aches Pains 2 Helps You Fall Asleep Stay Asleep 3 Capsule-Shaped Tablets 100% Satisfaction guaranteed with all Walgreens products or your money back.Walgreens,Ibuprofen Pm 200Mg Caplets. pain & fever. medicines. Walgreens.
ACM15000 - Advil
You Save: 7%
4.4 out of 5 stars with 52 reviews
AdvilHeadache,Muscular Pain,Backache,Arthritis,Menstrual Cramp - 50 / Pack.
Equate Ibuprofen Pain Reliever/fever Reducer (Nsaid) Tablets, 200mg, 1000 Count
4.3 out of 5 stars with 234 reviews
Temporarily relieves minor aches and pains. Headache. Muscular aches. Minor pain of arthritis. Toothache. Backache. Common cold.Temporarily relieves minor aches and pains. Headache, muscular aches, & tooth ache. Minor pain of arthritis. Back ache, & common cold.
250 Packets Medi-First Medique 200mg Ibuprofen Pain Reliever - 80813-500 Tablets - Replenish
4.1 out of 5 stars with 236 reviews
This Medique Products Medi-Fast Ibuprofen tablets are an excellent choice for those who want to protect from minor aches and pains in a slim, lightweight, one-use-per-package size. Keep these in the medicine cabinet, car, bug out bags, purse, glove compartment, kitchen drawer, kid's backpack, even your luggage. The Medique Ibuprofen tables have been packaged for convenience all the way around, in individual dosages. The perforated opening on the box folds down to dispense each packet in a neat
Advil Film-Coated Temporary Pain Reliever/Fever Reducer Tablet, 200mg Ibuprofen, 160 Count
4.7 out of 5 stars with 71 reviews
Advil Film-Coated is designed to dissolve quickly, absorb rapidly, and go to work in minutes to stop pain before it gets worse. Advil Film-Coated Tablets have a Rapid Release Formula that is perfect for headaches, menstrual cramps, muscle aches, back pain, and the aches and pains associated with the common cold. The active ingredient in Advil Film-Coated is also an exceptional fever reducer. These tablets contain 200mg of Ibuprofen Sodium and are safe for ages 12 years and older. If you’re